# SDR DL777021477

- Difficulty date: December 27, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 12,812 hours, 2,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 7643
- Condition: Failed
- Location: 2l Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY EMERGENCY LIGHTS CYCLE ON/OFF WITH FLT DECK IN THE OFF POSITION  FOUND POWER SUPPLY M33099 AT FAULT. REPLACED EMERGENCY LIGHT POWER SUPPLY.
